Birationally superrigid cyclic triple spaces

I. A. Cheltsov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We prove the birational superrigidity and non-rationality of a cyclic triple covering of ℙ 2n branched over a nodal hypersurface of degree 3n for n ≥ 2. The result obtained solves the problem of birational superrigidity for smooth cyclic triple spaces. We also consider certain relevant problems.

Original languageEnglish
Pages (from-to)1229-1275
Number of pages47
JournalIzvestiya: Mathematics
Volume68
Issue number6
DOIs
Publication statusPublished - 31 Dec 2004

Fingerprint

Dive into the research topics of 'Birationally superrigid cyclic triple spaces'. Together they form a unique fingerprint.

Cite this